advertisement
Question
Posted by: Pie | 2008/06/18

Falling pregnant after mirena

I had my Mirena removed on the 2nd of April. I started my period 2 days later (I never had a period for the 2 years I had the mirena) which lasted 4 days. My next period only started 41 days later, also for 4 days and then my last period was 29 days later but only lasted for 2 days. I had some brown spotting in between, especially the first month. I really want to fall pregnant with my second child, and am getting a bit concerned. I fell pregnant straight away with my first child after being on the pill.

My question is: Is it normal for your body to go through these adjustments after the mirena? and how long should I wait before assuming there is a problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal for the body to take its time in adjusting. It should settle into its own rhythm soon

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon2 | 2008/06/18

Hi I removed my mirena on 21 Jan 08, got my period 3 days later which did not whant to stop. Had a d&c to stop bleeding. Wel with fertility meds till date I am still not pregnant. Before mirena I even got pregnant during the use of the pill.
Good luck to you, Hope I will also benefit from the answer the gynae doc will give you

Reply to Anon2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement